# SDR AALA202505159917

- Difficulty date: May 7, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 72,971 hours, 34,348 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND IN RADIUS OF AFT UPPER CORNER BTW STR 8 AND STR 9 LH SIDE FROM FR68 WEB DOOR FRAME. CRACK LENGTH 0.563 INCH. MAINTENANCE PERFORMED INTERIM REPAIR INSTRUCTIONS ON RADIUS OF AFT UPPER CORNER BTW STR8 AND STR9 LH SIDE FROM FR68 WEB DOOR FRAME IAW EA 363510 AND A319 SRM 53-41-12-300-012.
